MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ARTICULEZE M 28MM 1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ARTICULEZE M 28MM 1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-11-500
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Voluntary report received under mw5097266.It was reported that patient suffered a subcapital fracture of her right hip.Bipolar hip placed on 2020.The bipolar hip assembly failed and was removed on 2020.It was replaced with another device.The second device failed and was replaced on 2020.Doi: (b)(6) 2020; dor: (b)(6) 2020; right hip.

Brand Name
ARTICULEZE M 28MM 1.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11026998
Report Number1818910-2020-27133
Device Sequence Number777921
Product Code JDI
UDI-Device Identifier10603295033073
UDI-Public10603295033073
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K843909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number1365-11-500
Device Catalogue Number136511500
Device Lot Number9543314
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SELF CENT HIP 42X28 RUST.; SELF CENT HIP 42X28 RUST
Outcome Attributed to Adverse Event Required Intervention;